# SDR AALA20171204017

- Difficulty date: December 4, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 63,865 hours, 8,216 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. TOP OF DOOR 4L, DOOR MOUNTED EMERGENCY LIGHT INOPERABLE, RESEATED DOOR 4L MOUNTED EMERGENCY LIGHT CONNECTOR PER AMM 33-51-01. ACCOMPLISHED OPERATIONAL CHECK PER 33-51-01-960-801.
